Geometry & Topology
- Geom. Topol.
- Volume 12, Number 1 (2008), 531-616.
Finite energy foliations on overtwisted contact manifolds
We develop a method for preserving pseudoholomorphic curves in contact 3–manifolds under surgery along transverse links. This makes use of a geometrically natural boundary value problem for holomorphic curves in a 3–manifold with stable Hamiltonian structure, where the boundary conditions are defined by 1–parameter families of totally real surfaces. The technique is applied here to construct a finite energy foliation for every closed overtwisted contact 3–manifold.
Geom. Topol., Volume 12, Number 1 (2008), 531-616.
Received: 19 November 2006
Accepted: 20 December 2007
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wendl, Chris. Finite energy foliations on overtwisted contact manifolds. Geom. Topol. 12 (2008), no. 1, 531--616. doi:10.2140/gt.2008.12.531. https://projecteuclid.org/euclid.gt/1513800027